# SDR USAA060856

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN BS 847 AND BS 867 ON RBBL 8.10.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW TR 53-10-05B LEVEL 2 C53-202-01, DEFECT SIZE: .50".
